# SDR RAIA00303068

- Difficulty date: March 10, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 9,815 hours, 10,508 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL- EMERGENCY PATH LIGHTS INOP AT 10A AND 11A.  MAINTENANCE RE-SECURED WIRE IN FLOOR STRIP, OPS CHECK OK.
